# SDR USAA2014071400004

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,011 hours, 19,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER FLOOR LIGHT BROKEN ON PAX SEAT 1C.  REPLACED LENS ON SEAT 1C EMER LIGHT.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
